# SDR ASOA2019082324047

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 46,684 hours, 35,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12301825001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION,  THE CROWN SKIN AT THE UPPER AFT CORNER OF THE F/O'S DV WINDOW WAS FOUND TO BE CRACKED. MAINTENANCE REMOVED THE CRACK AREA AND PERFORMED A TRIPLER REPAIR IN ACCORDANCE WITH EMBRAER TECHNICAL DISPOSITION ETD2019-145-106582, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
